# SDR HEEA0013514

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 7600 · Engine Controls
- Part: Rod Spring
- Part number: 350A57149000
- Condition: Corroded
- Location: Eng Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST AND CORROSION INSIDE.
